MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH XB; MESH, SURGICAL, POLYMERIC

ASPIDE MEDICAL SURGIMESH XB; MESH, SURGICAL, POLYMERIC
Model Number SURGIMESH XB
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 06/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reporter said that "the xb tintra c-15 was fixated using vicryl suture (cardinal points) and resorbable tacks".The surgimesh xb ifu recommends the use of non-absorbable fixation which the original operating surgeon did not follows.The reoperating doctor was no mention of any defects in the surgimesh xb tintrac15, only that the implant was floating free in the inguinal hernia sac.
 
Event or Problem Description
On (b)(6) 2016 surgeon #1 repaired a small umbilical hernia on the patient laparoscopically using a surgimesh xb tintra c15.The xb tintra c15 was fixated using vicryl suture (cardinal points) and resorbable tacks.On (b)(6) 2017 the patient returned for the repair of an inguinal hernia using an open approach due to groin pain that was being experienced.During the course of the open inguinal repair the operating surgeon, surgeon #2, found the tintral c-15 floating in fluid inside the inguinal hernia sac.The tintrac15 was extracted without incident, the hernia sac closed and the hernia repaired using a bassini technique.The patient remains with the small umbilical hernia awaiting future repair.

Brand Name
SURGIMESH XB
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ASPIDE MEDICAL
246 allee lavoisier
la talaudiere, 42350
FR  42350
MDR Report Key6800220
Report Number3006617478-2017-00005
Device Sequence Number1236491
Product Code FTL
UDI-Device Identifier03700296902633
UDI-Public03700296902633
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072974
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/15/2019
Device Model NumberSURGIMESH XB
Device Catalogue NumberTINTRAC15
Device Lot NumberF10158A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;